# SDR QXEA2012100601192

- Difficulty date: October 6, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 116 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S SPLICE IS CORRODED ON BOTH SIDES OF FRAME 116. SPLICE FOUND TO BE OUT OF LIMITS REF SRM 53-20-03-00-01. REMOVED SPLICE REF SRM 51-42-05-02-01. MATCH DRILLED NEW SPLICE REF 51-40-07-02-01. INSTALLED STRINGER SPLICE REF 51-42-05-02-01. APPLIED PRIMER, ALUMINIZED TOP COAT, AND EXTERIOR TOP COAT REF SRM 51-25-10-02-01, 51-25-15-02-01 AND 51-25-05-02-01.
